Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Graphs in Statistical Analysis

F. J. Anscombe
The American Statistician
Vol. 27, No. 1 (Feb., 1973), pp. 17-21
DOI: 10.2307/2682899
Stable URL: http://www.jstor.org/stable/2682899
Page Count: 5
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Graphs in Statistical Analysis
Preview not available

Page Thumbnails

  • Thumbnail: Page 
17
    17
  • Thumbnail: Page 
18
    18
  • Thumbnail: Page 
19
    19
  • Thumbnail: Page 
20
    20
  • Thumbnail: Page 
21
    21